hi...i noticed your post regarding tapering off of tramadol...i've read the other posts and thankfully i have never taken more than 50-100 mg a day (1-2 tabs a day) and have only been taking them for a few months but still am experiencing horrific side effects of not taking them. My head is fuzzy, flu symptoms, shakiness...not at all conducive to trying to study for college classes. I tried going cold turkey but couldn't bcs I had midterms to study for and couldn't get thru it without them. I am now down to 1/2 tab a day. My questions is, once my week is up for taking the half of the tablet (25mg) what do I do then...do I take half of a tablet every other day for a week and then every two days for a week and so on? I really appreciate your expert post!
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.